# SDR ASAA0945683

- Difficulty date: May 19, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 53,358 hours, 32,175 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 007006133
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR SKIN LOWER LIP DAMAGED DENTED.  REPAIRED MAIN CARGO DOOR.
